Comment on "On the consistency of the solutions of the space fractional Schrodinger equation" [J. Math. Phys. 53, 042105 (2012)]


Creative Commons License

Bayin S. S.

JOURNAL OF MATHEMATICAL PHYSICS, vol.54, no.7, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Editorial Material
  • Volume: 54 Issue: 7
  • Publication Date: 2013
  • Doi Number: 10.1063/1.4816007
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS

Abstract

Hawkins and Schwarz [J. Math. Phys. 54, 014101 (2013)] claim that there is a flaw in the way certain integrals are evaluated to show the consistency of the infinite square well solutions of the space fractional Schrodinger equation [S. S. Bayin, J. Math. Phys. 53, 042105 (2012); S. S. Bayin, J. Math. Phys. 53, 084101 (2012)]. We give additional details about how these integrals are evaluated and show that there is no inconsistency for an infinite square well. (C) 2013 AIP Publishing LLC.